| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report their device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the device and was able to verify and duplicate the reported issue.Investigation found the therapy pcba was faulty and caused the reported issue.The therapy pcba was replaced to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description